Forum Style

Creatinine level

hey so Yesterday I went for labs after having IVIG therapy and my creatinine was 2.5 I’m urinating ok but my stomach is a bit bloated 

BUN was 48

CO2 was 19

Urine PH was 6.7

Last month my creatinine was 1.9 why do you think it is high ? Is it dehydration ? I’m very worried about it. 

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Email me when people reply –

Replies

  • Hello 

    i have had a few IVIG treatments. It’s a hard medication. I always drank a lot of fluids during the treatments and after. Upwards to 100 ounces (also make sure they give you Tylenol before the treatment because I also tended to get fevers after the treatment) 

  • Info from an Abstract :

    " Rise in serum creatinine was noted after 1-10 days of IVIG infusion and creatinine returned to baseline within 2-60 days of discontinuation"

    Not a large group but....

    And hydration is always a consideration.  Best place to start for taking some action.

     

This reply was deleted.

Facebook & instagram

TransplantBuddies & Friends Facebook Group

TransplantBuddies & Friends

Transplant Stories

Members Stories

Twitter

COTA

Lung Transplant Foundation

Cystic Fibrosis.com

        Organ Donation Surprising Facts

Latest Activity

Rebecca replied to Debs's discussion Pregnancy with kidney transplant
7 hours ago
Rebecca replied to Debs's discussion Pregnancy with kidney transplant via Latest Activity on TransplantFriends.com
7 hours ago
Sunny Gandhi and Valerie Delsoin joined TransplantFriends.com
12 hours ago
Sunny Gandhi and Valerie Delsoin joined TransplantFriends.com via Latest Activity on TransplantFriends.com
12 hours ago
More…

Planetary Biosciences for Cystic Fibrosis

Please Donate for CF Patients